Oxycodone Withdrawal Symptoms And How To Treat Them

Oxycodone Withdrawal Symptoms And How To Treat Them

Oxycodone addiction is, like any other addiction, very dangerous for both your mind and your body. So knowing the oxycodone withdrawal symptoms can help you eventually treat this addiction.

Oxycodone is a drug that can be quite addictive. It is an Opioid, a narcotic which once you are hooked to, it becomes very hard for you to quit because your body becomes dependent on it.

There are a number of withdrawal symptoms which are both physical and mental and they can be pretty hard to deal with.

Oxycodone Withdrawal, Addiction, Symptoms And Treatments

Addiction is bad. But the withdrawal symptoms are even worse.

Oxycodone Withdrawal Symptoms

Here are some of the most common oxycodone withdrawal symptoms:

1. Digestive Problems

A person with oxycodone withdrawal symptoms may start having stomach upsets. You may also have bouts of nausea and also vomiting.

You may begin to experience these symptoms, including diarrhea in extreme cases just within a few hours of stopping oxycodone usage.

2. Moodiness

During this withdrawal phase, you may also start to have moodiness. Feelings of anxiety and nervousness are also usually experienced.

You will also notice that your heart rate increases and you can’t stop shaking. This often leads to depression in some cases.

3. Flu-like Symptoms

Even if you had a slight dependence on oxycodone, you may notice that you begin having flu-like symptoms.

This includes things like muscle-aches, coughing, sweating profusely, a runny nose, eyes that are ever watery, and not to mention feelings of fatigue.

What are the possible ways that you can treat this condition?

Oxycodone Withdrawal Treatments

Here are a few of the most common treatments for oxycodone addiction and withdrawal:

1. Seek Medical Help

Of course, medical experts will help you determine your level of tolerance to the drug.

This is again dependent on the amount of time that you have been using it. The longer the period, the harder the withdrawal symptoms.

2. Undergo A Medically Managed Detox

This can help ease the severity of the withdrawal symptoms you experience. You can also go through the oxycodone detox program to help you get off the withdrawal symptoms.

Working this out with your doctor is a good thing because he will help you to slowly taper the drug so as not to experience really hard withdrawal symptoms. This is now the detoxification process.

3. Consider Rehab

If the oxycodone withdrawal symptoms are so severe, you will have to consider going into rehab.

An inpatient rehab facility might help you cope, especially because it can be quite physically and emotionally challenging.

The best thing about a rehab facility is that you get professionals that help and guide you through the mental withdrawal symptoms.

There are also programs that help you to make sure that you don’t experience lapses.

4. Consider Outpatient For Mild Conditions

If the oxycodone withdrawal symptoms that you experience are a bit mild, you might consider going through an outpatient program.

This is still important because you will still need extra care. They also provide you with accountability as you recover.

In a nutshell:

  1. I would also encourage you to have your closest friends and family members near you. This is the time that you need their unwavering support.
  2. Be extra careful with your dosage lest you relapse so that your body can smoothly adjust.
  3. Make sure that you eat nutritious foods to help your body grow stronger and also to help boost your immunity.
  4. Do lots of physical exercises as well because you need this to be healthy.
  5. Meditation and yoga can also be a good way to overcome oxycodone addiction.

Hopefully, these tips will help you, a member of your family, or a close friend of yours to get by the pains of an oxycodone withdrawal and addiction.

Leave a Reply

avatar